A Urysohn lemma for regular spaces





regularity, normality, M-normality, M-regularity, Urysohn lemma


Using the concept of m-open sets, M-regularity and M-normality are introduced and investigated. Both these notions are closed under arbitrary product. M-normal spaces are found to satisfy a result similar to Urysohn lemma. It is shown that closed sets can be separated by m-continuous functions in a regular space.


Download data is not yet available.

Author Biographies

Ankit Gupta, University of Delhi

Department of Mathematics, Bharati College

Ratna Dev Sarma, University of Delhi

Department of Mathematics, Rajdhani College


A. Blass, Injectivity, projectivity and the axiom of choice, Trans. Am. Math. Soc. 255 (1970), 31-59. https://doi.org/10.1090/S0002-9947-1979-0542870-6

C. Boonpok, ξμ-sets in generalized topological spaces, Acta Math. Hungar. 96 (2012), 269-285. https://doi.org/10.1007/s10474-011-0106-2

J. Dugundji, Topology, Allyn and Bacon (1966).

E. Fabrizi and A. Saffiotti, Behavioral Navigation on Topology-based Maps, in: Proc. of the 8th Symp. on robotics with applications, Maui, Hawaii, 2000.

C. Good and I. J. Tree, Continuing horrors of topology without choice, Topology Appl. 63, no. 1 (1995), 79-90. https://doi.org/10.1016/0166-8641(95)90010-1

A. Gupta and R. D. Sarma, on $m$-open sets in topology, in: Conference Proceedings "3rd international conference on Innovative Approach in Applied Physical, Mathematical/Statistical, Chemical Sciences and Energy Technology for Sustainable Development", 7-11.

I. M. James, Topologies and Uniformities, Springer-Verlag (1987).

J. L. Kelley, General Topology, D. Van Nostrand, Princeton, N. J., (1955).

V. Kovalesky and R. Kopperman, Some topology-based image processing algorithms, Ann. Ny. Acad. Sci. 728 (1994), 174-182. https://doi.org/10.1111/j.1749-6632.1994.tb44143.x

B. M. R. Stadler and P. F. Stadler, Generalized topological spaces in evolutionary theory and combinatorial chemistry, J. Chem. Inf. Comp. Sci. 42 (2002), 577-585. https://doi.org/10.1021/ci0100898




How to Cite

A. Gupta and R. D. Sarma, “A Urysohn lemma for regular spaces”, Appl. Gen. Topol., vol. 23, no. 2, pp. 243–253, Oct. 2022.



Regular Articles